Generalised Simultaneous Approximation of Functions

A. J. Van Der Poorten*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


We generalise the approximation theory described in Mahler's paper “Perfect Systems” to linked simultaneous approximations and prove the existence of nonsingular approximation and of transfer matrices by generalising Coates’ normality zig-zag theorem. The theory sketched here may have application to constructions important in the theory of diophantine approximation.

Original languageEnglish
Pages (from-to)50-61
Number of pages12
JournalJournal of the Australian Mathematical Society
Issue number1
Publication statusPublished - 1991


Dive into the research topics of 'Generalised Simultaneous Approximation of Functions'. Together they form a unique fingerprint.

Cite this